# SDR 0102086303

- Difficulty date: June 5, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 51,155 hours, 6,797 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: 328806
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 48,850 hours, 12,462 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RECEIVED HYD PRESS SYS 4 AND HYD QTY LOW 4 MESSAGE AND THE HYDRAULIC FLUID QUANTiTY IN THE NR 4 SYSTEM INDICATED ZERO.  FOLLOWED COM PROCEDURE AND THE AIRCRAFT CONTINUED TO NRT.  DURING APPROACH WHILE ALTERNATE EXTENDING THE LANDING GEAR, THE RIGHT WING LANDING GEAR FAILED TO FULLY EXTEND.  AIRCRAFT LANDED WITH THE RIGHT WING LANDING GEAR STILL IN THE WHEEL WELL.  THE AIRCRAFT WAS DEPLANED ON THE RUNWAY AND TOWED TO THE RAMP.  REPLACED THE NR 4 ENGINE DRIVEN HYDRAULIC PUMP AND RIGHT WING LANDING GEAR DOOR STRIKER BOARD.  OPERATIONAL CHECK GOOD.
